Question

I had sculptra injections. The first two did nothing so than for the first time my doctor informed me I needed a third. Well than came the under eye huge lumps, also I broke out in a massive huge facial rash, never happened before, but I thought it was due to woodworking being done in my house. My question, still have the lumps and my eyes sometimes appear glassy and red, can that possibly be from Sculptra being injected under the eyes? Thank you so much.

Answer

Sorry to hear about your unfortunate experience with Sculptra.

Under eye lumps (or nodules) is a well-known complication of Sculptra. It is possible to use Sculptra in this location, but the injections must be done deeply, right on the orbital rim bone, in order to avoid nodule formation.

Linking red or glassy eyes to the Sculptra injections seems to be a stretch and it seems more likely that you might have some sort of environmental allergy. The same is true for the facial rash, which I simply have not seen with Sculptra.

There is an intervention for Sculptra nodules that is described in this previous post.

Thanks for posting and best of luck!